Some convexity and subadditivity properties of entropy

Elliott Lieb

Research output: Contribution to journalArticle

84 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-13
Number of pages13
JournalBulletin of the American Mathematical Society
Volume81
Issue number1
DOIs
StatePublished - Jan 1 1975

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Some convexity and subadditivity properties of entropy'. Together they form a unique fingerprint.

  • Cite this